# SDR QXEA200701539

- Difficulty date: October 13, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 15,473 hours, 11,113 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOI - FLIGHT 2590, RECEIVED A FLAP HALF-SPEED STATUS MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE CHECKED THE MDC AND RAN THE SFECU 1/2 TEST.  TEST PASSED AND CLEARED INHIBITS.  FLAPS OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
